New Posts New Posts RSS Feed - newly diagnosed TNBC
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

newly diagnosed TNBC

 Post Reply Post Reply Page  <1 345
Author
123Donna View Drop Down
Senior Member
Senior Member
Avatar

Joined: Aug 24 2009
Location: St. Louis, MO
Status: Offline
Points: 13113
Post Options Post Options   Thanks (0) Thanks(0)   Quote 123Donna Quote  Post ReplyReply Direct Link To This Post Posted: Aug 07 2019 at 9:04am
Welcome Strongtogether,

This is a group no one wants to join, but hopefully you'll find this forum with useful information and support.  We understand all the emotions and physical issues you are going through.  Congrats on being half way through chemo!  Yes, I found fatigue was the biggest side effect from treatment.  It's hard to explain to others that haven't gone through chemo how exhausting you can feel.  I remember just walking up a flight of stairs felt like climbing a mountain.  It does get better once treatment ends. 

Donna

DX IDC TNBC 6/09 age 49, Stage 1,Grade 3, 1.5cm,0/5Nodes,KI-67 48%,BRCA-,6/09bi-mx, recon, T/C X4(9/09)
11/10 Recur IM node, Gem,Carb,Iniparib 12/10,MRI NED 2/11,IMRT Radsx40,CT NED11/13,MRI NED3/15

Back to Top
Melanie View Drop Down
Newbie
Newbie
Avatar

Joined: Jul 15 2019
Location: Sydney
Status: Offline
Points: 5
Post Options Post Options   Thanks (0) Thanks(0)   Quote Melanie Quote  Post ReplyReply Direct Link To This Post Posted: Aug 07 2019 at 1:50pm
Hi strong together, 
Iím in north coast NSW. Very close! Sorry to hear about your diagnosis but great your scan is clear. I have just had my first chemo dose two days ago. Full on, went to work the next day very fatigued. However also suffering some insomnia which isnít helping. I am finding some foods are making my stomach acidic and uncomfortable. Has anyone found anything to avoid. Iím thinking of giving up my beloved coffee and Greek yogurt as well. I think it triggered it today. 
Let me know any tips. You are a little further along. Are you trying the ice cap? I am but I felt very unsettled with it. 
Mel 
Back to Top
Laurarev View Drop Down
Newbie
Newbie
Avatar

Joined: Jun 16 2019
Location: New Jersey
Status: Offline
Points: 37
Post Options Post Options   Thanks (0) Thanks(0)   Quote Laurarev Quote  Post ReplyReply Direct Link To This Post Posted: Aug 07 2019 at 6:10pm
my nurses told me that the hair follicles donít stand a chance with the AC chemo... even with the ice cap. But I guess itís worth a try. I hope it works for you!

So, I saw the pulmonologist today. He is ordering another ct scan STAT. I will go first thing in the morning. He said there is a lot of blood still pooling around the lung. He took a chest X-ray in his office. He agrees that big mistakes were made. I should have had a pulmonologist consult and the blood should have been drained prior to chemo.  Now my immune system is compromised but we still have to deal with this immediately. He called my Oncologistís office and had them pull him from a patient to talk to him right away. Questioned him on everything. He does not think I was in any condition to start the chemotherapy last Monday, and heís unsure Iíll be ready for my second dose next week. He wants to read the new ct scan tomorrow and discuss it with my oncologist and then make a plan from there. He said the condition is severe and serious and the blood is abundant! He said one of the problems is I look young, healthy, pretty, and not in distress. My oxygen level is good... but internally Iím a mess. Stay tuned! 
Back to Top
123Donna View Drop Down
Senior Member
Senior Member
Avatar

Joined: Aug 24 2009
Location: St. Louis, MO
Status: Offline
Points: 13113
Post Options Post Options   Thanks (0) Thanks(0)   Quote 123Donna Quote  Post ReplyReply Direct Link To This Post Posted: Aug 07 2019 at 8:21pm
Laurarev,

I'm so sorry (and mad) that you are dealing with this medical issue because mistakes were made.  It seems like your new pulmonologist is on top of the situation and hopefully can get this problem resolved. 

Donna
DX IDC TNBC 6/09 age 49, Stage 1,Grade 3, 1.5cm,0/5Nodes,KI-67 48%,BRCA-,6/09bi-mx, recon, T/C X4(9/09)
11/10 Recur IM node, Gem,Carb,Iniparib 12/10,MRI NED 2/11,IMRT Radsx40,CT NED11/13,MRI NED3/15

Back to Top
123Donna View Drop Down
Senior Member
Senior Member
Avatar

Joined: Aug 24 2009
Location: St. Louis, MO
Status: Offline
Points: 13113
Post Options Post Options   Thanks (0) Thanks(0)   Quote 123Donna Quote  Post ReplyReply Direct Link To This Post Posted: Aug 07 2019 at 8:25pm
Melanie,

When I had chemo the first time, it tore up my stomach.  My onc had me on Pepcid-AC, but still I couldn't tolerate tomato or spicey foods, certain fruits like peaches, coffee, etc.  I joked that all I wanted/could eat was "white" food like vanilla yogurt, applesauce, turkey.  I'm a big coffee drinker and couldn't stand it during treatment.  The good news was once I finished chemo, I was able to eat my normal foods again. 
DX IDC TNBC 6/09 age 49, Stage 1,Grade 3, 1.5cm,0/5Nodes,KI-67 48%,BRCA-,6/09bi-mx, recon, T/C X4(9/09)
11/10 Recur IM node, Gem,Carb,Iniparib 12/10,MRI NED 2/11,IMRT Radsx40,CT NED11/13,MRI NED3/15

Back to Top
strongtogether View Drop Down
Newbie
Newbie
Avatar

Joined: Aug 07 2019
Location: Australia
Status: Offline
Points: 2
Post Options Post Options   Thanks (0) Thanks(0)   Quote strongtogether Quote  Post ReplyReply Direct Link To This Post Posted: Aug 10 2019 at 3:46am
Hi Melanie,
I have just decided to ditch the cold cap and embrace the freedom of not having hair - for a while anyway! 
It will grow back, and I have a good wig!
 The insomnia really sucks. 
 What chemo regimen have they got you on?
Back to Top
Laurarev View Drop Down
Newbie
Newbie
Avatar

Joined: Jun 16 2019
Location: New Jersey
Status: Offline
Points: 37
Post Options Post Options   Thanks (0) Thanks(0)   Quote Laurarev Quote  Post ReplyReply Direct Link To This Post Posted: Aug 16 2019 at 1:17pm
hi everyone! Just thought Iíd check in and update you all. Well Iíve completed my 2nd round of AC, so Iím halfway through. Iím doing better than the last time, so Iíll take that as a blessing!   Unfortunately the nurse had to stop the Adriamycin syringe very close to the end of injection because I felt a heavy sharp pain in the middle of my chest and pressure in my head behind my eyes. My oncologist ordered an echocardiogram which I had done yestrday. On the bright side, the nausea and cramping is MUCH less this time. I think I can thank the Sancuso patch and the visbiome probiotic for that! My head pain is much milder as well, and the hemothorax seems to be getting ever so slightly better (but Iíll take it!) Iím having a lot of back pain this time though. My doctor thinks itís probably  from the on pro. Although I thought that causes bone pain and this feels kind of muscular. Only on one side and in the middle part of my back. Anyone have any helpful hints. Doc just said to take 3 Motrin. 
One more question. For those of you that have had AC and then moved onto taxol... did you have a much easier time with the taxol? Iím really really hoping that will be the case foe me. 
Thavks for listening. I hope you are all doing well and of course having more good days than bad! ❌⭕️❤️😘
Back to Top
Marymom View Drop Down
Newbie
Newbie
Avatar

Joined: Mar 22 2019
Location: Ny
Status: Offline
Points: 9
Post Options Post Options   Thanks (0) Thanks(0)   Quote Marymom Quote  Post ReplyReply Direct Link To This Post Posted: Aug 16 2019 at 4:09pm
Hi...taxol was much easier for me.  I was like my old self!  With AC, I never got sick.  I slept for days!  I would get out of bed, do one or two things and go back to bed for another eight hours.  Oddly enough, I was never a sleeper.  Maybe I would sleep four hours a night...so, I think I just caught up on 56 years of owed sleep!

So, be well and know that you are prayed for.  My prayers always include my forum friends.  Prayers gladly accepted Here!

As Ever, marymom!
Back to Top
 Post Reply Post Reply Page  <1 345
  Share Topic   

Forum Jump Forum Permissions View Drop Down

Forum Software by Web Wiz Forums® version 12.01
Copyright ©2001-2018 Web Wiz Ltd.